# SDR SWIA200515091

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 2,309 hours, 1,976 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO TRIM SWITCH STICKS.  REPLACED FO'S STAB TRIM SWITCH, OPERATION CHECK GOOD IAW CRJ 200 MM 27-41-05.
